MathSciNet Relay Station
MathSciNet bibliographic data
MR860927 (87k:33007) 33A45 (05A30 22E27 33A70 43A65)
Rahman, Mizan; Verma, Arun Product and addition formulas for the continuous $q$-ultraspherical polynomials. SIAM J. Math. Anal. 17 (1986), no. 6, 1461–1474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement